MAUDE Adverse Event Report: COVIDIEN MFG DC BOULDER SURGISTAT; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

COVIDIEN MFG DC BOULDER SURGISTAT; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number SURGII-8
Medical Device Problem Code Self-Activation or Keying (1557)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during servicing, the unit had an error f3 which refers to having activated the monopolar handle when the equipment was configured for bipolar activations.There was no further information available at this time.There was no patient involved.
 
Additional Manufacturer Narrative
Additional: evaluation summary: one device was received for routine/preventative maintenance and a visual inspection and functional test were performed by the field service team.A device history record (dhr) review was completed.There were no manufacturing issues related to the complaint for this serial number.According to field service, ¿initial inspection of the equipment, seeing that the main functions are correct.The f3 error refers to having activated the monopolar handle when the equipment was set up for bipolar activations.¿ the device failed the performance test.This complaint will be considered as confirmed.A root cause analysis determined that the issue was due to ¿an error in the use of the device.¿ as part of continuous improvement efforts and a corrective action, ¿implementation of the functional verification protocol and the electrical safety test.All the values delivered by the equipment are within the parameters indicated by the manufacturer.¿ if information is provided in the future, a supplemental report will be issued.

Brand Name
SURGISTAT
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
COVIDIEN MFG DC BOULDER
5920 longbow drive
boulder CO 80301 3299
MDR Report Key7919286
Report Number1717344-2018-01284
Device Sequence Number1859638
Product Code GEI
UDI-Device Identifier10884521035928
UDI-Public10884521035928
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K001955
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSURGII-8
Device Catalogue NumberSURGII-8
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/06/2018
Supplement Date Received by Manufacturer10/15/2018
Initial Report FDA Received Date09/28/2018
Supplement Report FDA Received Date11/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1